# SDR CALA9800267

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Ac Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO, 2 INCH CRACKS AT UPPER SIDE OF FORWARD VERTICAL DOOR JAMB OF LT FORWARD AIR CONDITIONING COMPARTMENT.  ONE AREA WAS TRIMMED AND BLENDED OUT.  THE OTHER AREA WAS REWORKED AND REINFORCED WITH A DOUBLER IAW SRM 53-30-00, FIGURE 4.  NEW RIVETS WERE INSTALLED IAW SRM 51-31-01.
